Alert archive / Wyoming / High Wind Watches in 2014

High Wind Watch 2, NWS Salt Lake City, UT

January 10, 2014Uinta County, Wyoming

NWS Salt Lake City, UT issued this high wind watch at Jan 10, 2014, 9:25 PM MST for Uinta County, Wyoming. It took effect at Jan 11, 2014, 11:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 10, 2014, 9:25 PM MST (04:25 UTC)
In effect from
Jan 11, 2014, 11:00 AM MST
Expired
Jan 11, 2014, 4:32 AM MST
In force
Issued by
NWS Salt Lake City, UT

County Uinta County, WY

The radar

The Salt Lake City radar (KMTX), 159 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 4.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WWUS75 KSLC 110425
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
925 PM MST FRI JAN 10 2014

...VERY STRONG WINDS FOR THE NORTHWEST DESERTS AND SOUTHWEST
WYOMING THIS WEEKEND...

.A WARM FRONT SWEEPING EAST ACROSS NORTHERN UTAH EARLY SATURDAY
WILL USHER IN STRONG SOUTH TO SOUTHWEST WINDS ACROSS THE
NORTHWEST DESERTS AND INTO SOUTHWEST WYOMING BEGINNING MID-
MORNING SATURDAY. STRONG WINDS WILL PERSIST THROUGH EARLY
SATURDAY EVENING...THEN TURN MORE NORTHWESTERLY AND REMAIN STRONG
INTO SUNDAY.

UTZ005-111200-
/O.CON.KSLC.WI.Y.0002.140111T1500Z-140113T0000Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
925 PM MST FRI JAN 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 5 PM MST
SUNDAY...

* AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS... 
  INCLUDING THE SALT FLATS AND THE VALLEYS NEAR THE IDAHO 
  BORDER. 

* WINDS...BECOMING SOUTH SOUTHWEST 15 TO 25 MPH MID-MORNING... 
  THEN INCREASING TO BETWEEN 25 AND 35 MPH WITH GUSTS 
  APPROACHING 55 MPH DURING THE AFTERNOON. WINDS WILL SHIFT TOT 
  THE NORTHWEST SATURDAY EVENING...AND REMAINING STRONG INTO 
  SUNDAY. 

* TIMING...SOUTH TO SOUTHWEST WINDS WILL DEVELOP QUICKLY BEHIND 
  A PASSING WARM FRONT EARLY SATURDAY MORNING. THESE WINDS WILL 
  STRENGTHEN DURING THE LATE MORNING THROUGH EARLY AFTERNOON 
  HOURS...THEN REMAIN STRONG THROUGH THE BALANCE OF THE 
  AFTERNOON AND EARLY EVENING. NORTHWEST WINDS WILL DEVELOP 
  BEHIND A PASSING COLD FRONT LATER ON SATURDAY EVENING. THESE 
  WINDS WILL REMAIN STRONG OUT OF THE NORTHWEST WELL INTO 
  SUNDAY. 

* IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT 
  AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE 
  AND LIGHT WEIGHT VEHICLES. ROUTES SUCH AS INTERSTATE 80 ACROSS 
  THE SALT FLATS...AND INTERSTATE 84 AND STATE ROUTE 30 NEAR THE 
  IDAHO BORDERS ARE AREAS MOST PRONE TO TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

WYZ021-111200-
/O.NEW.KSLC.HW.A.0002.140111T1800Z-140112T0000Z/
SOUTHWEST WYOMING-
INCLUDING THE CITY OF...EVANSTON
925 PM MST FRI JAN 10 2014

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON.

* AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING.

* WINDS...WEST WINDS IN THE 20 TO 30 MPH RANGE TONIGHT THROUGH
  SATURDAY MORNING WILL INCREASE TO BETWEEN 30 AND 40 MPH WITH
  GUSTS APPROACHING 60 MPH.

* TIMING...WESTERLY WINDS WILL REMAIN ELEVATED THROUGH SATURDAY
  MORNING. THESE WINDS WILL INCREASE BEHIND A PASSING WARM FRONT
  LATE SATURDAY MORNING. WINDS WILL BE AT THEIR STRONGEST THROUGH
  SATURDAY AFTERNOON. A COLD FRONT WILL TURN THE WINDS TO THE
  NORTHWEST SATURDAY EVENING. 

* IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT AND
  POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND
  LIGHT WEIGHT VEHICLES ON ALL ROUTES THROUGHOUT UINTA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.


&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
1 follow-up statement
968 
WWUS75 KSLC 111132
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
432 AM MST SAT JAN 11 2014

...VERY STRONG WINDS FOR THE NORTHWEST DESERTS AND SOUTHWEST
WYOMING THIS WEEKEND...

.A WARM FRONT SWEEPING EAST ACROSS NORTHERN UTAH THIS MORNING
WILL USHER IN STRONG SOUTH TO SOUTHWEST WINDS ACROSS THE NORTHWEST
DESERTS AND SOUTHWEST WYOMING THIS AFTERNOON. STRONG WINDS WILL
PERSIST THROUGH EARLY THIS EVENING...THEN TURN MORE NORTHWESTERLY
AND REMAIN STRONG INTO SUNDAY.

WYZ021-111930-
/O.UPG.KSLC.HW.A.0002.140111T1800Z-140112T0000Z/
/O.NEW.KSLC.HW.W.0001.140111T1800Z-140112T0200Z/
SOUTHWEST WYOMING-
INCLUDING THE CITY OF...EVANSTON
432 AM MST SAT JAN 11 2014

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING.

* WINDS...SOUTHWEST WINDS IN THE 20 TO 30 MPH RANGE THIS MORNING
  WILL INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS APPROACHING
  60 MPH.

* TIMING...SOUTHWESTERLY WINDS WILL REMAIN ELEVATED THROUGH THIS
  MORNING. THESE WINDS WILL INCREASE BEHIND A PASSING WARM FRONT
  LATE THIS MORNING AND BECOME STRONG THIS AFTERNOON. A COLD FRONT
  WILL TURN THE WINDS TO THE WEST THIS EVENING.

* IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT 
  AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE 
  AND LIGHT WEIGHT VEHICLES ON ALL ROUTES THROUGHOUT UINTA 
  COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO
CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA
CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND
UNSHELTERED AREAS.

&&

$$

UTZ005-111930-
/O.EXT.KSLC.WI.Y.0002.140111T2100Z-140113T0000Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
432 AM MST SAT JAN 11 2014

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM
MST SUNDAY...

* AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS... 
  INCLUDING THE SALT FLATS AND THE VALLEYS NEAR THE IDAHO 
  BORDER. 

* WINDS...BECOMING SOUTH SOUTHWEST 15 TO 25 MPH LATE THIS
  MORNING...THEN INCREASING TO BETWEEN 20 AND 30 MPH WITH GUSTS
  AROUND 45 MPH BY LATE THIS AFTERNOON. WINDS WILL SHIFT TO THE
  NORTHWEST THIS EVENING AND REMAIN STRONG INTO SUNDAY.

* TIMING...SOUTH TO SOUTHWEST WINDS WILL DEVELOP QUICKLY BEHIND A
  PASSING WARM FRONT THIS MORNING. THESE WINDS WILL STRENGTHEN
  DURING THE AFTERNOON HOURS...THEN REMAIN STRONG THROUGH THE
  EARLY EVENING. NORTHWEST WINDS WILL DEVELOP BEHIND A PASSING
  COLD FRONT LATER THIS EVENING. THESE WINDS WILL REMAIN STRONG
  OUT OF THE NORTHWEST WELL INTO SUNDAY.

* IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT 
  AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE 
  AND LIGHT WEIGHT VEHICLES. ROUTES SUCH AS INTERSTATE 80 ACROSS 
  THE SALT FLATS...AND INTERSTATE 84 AND STATE ROUTE 30 NEAR THE 
  IDAHO BORDERS ARE AREAS MOST PRONE TO TRAVEL DIFFICULTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Jan 10, 4:25 PM MST, 5 hours earlier.

Area forecast discussion, Jan 10, 4:25 PM MST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
425 PM MST FRI JAN 10 2014

.SYNOPSIS...HIGH PRESSURE ALOFT WILL MOVE OVER THE GREAT BASIN
TONIGHT THROUGH SATURDAY...FOLLOWED BY A PACIFIC STORM SYSTEM
SATURDAY NIGHT THROUGH SUNDAY.

&&

.SHORT TERM (THROUGH 12Z MONDAY)...STRONG NORTHWEST FLOW ALOFT
REMAINS OVER THE FORECAST AREA THIS AFTERNOON...AS YESTERDAYS
TROUGH EXITS TO THE EAST AND A RIDGE BUILDS OVER SOUTHERN
CALIFORNIA. THAT RIDGE WILL SPREAD INTO THE GREAT BASIN
OVERNIGHT...LEADING TO DECREASING WINDS IN THE MOUNTAINS AND SOME
CLEARING SKIES. FOR TODAY...THE MOIST WARM ADVECTION HAS LARGELY
BEEN A DISAPPOINTMENT WITH REGARDS TO PRODUCING
PRECIPITATION...WITH NEXT TO NOTHING IN THE VALLEYS AND RELATIVELY
LITTLE IN THE MOUNTAINS. DECREASED POPS QUITE A BIT FOR THIS
EVENING...BUT EVEN SO THE POPS MAY STILL BE TOO HIGH FOR THE NEXT
24 HOURS.

WEST-SOUTHWEST FLOW WILL INCREASE TOMORROW AHEAD OF THE NEXT
APPROACHING TROUGH. THIS WILL CREATE QUITE WINDY CONDITIONS IN
SOUTHWEST WYOMING AND THE HIGHER TERRAIN OF NORTHERN UTAH...AND
COULD PRODUCE WINDY CONDITIONS IN OTHER PARTS OF WESTERN UTAH IF
MIXING IS SUFFICIENT. STILL SOME CONCERN THAT THE SOUTHERLY
SURFACE GRADIENT ACROSS NORTHERN UTAH IS NOT GREAT TOMORROW...AND
DIRECTION OF 700MB FLOW DOES NOT MATCH WELL WITH SURFACE
GRADIENT...BUT NEVERTHELESS THE POTENTIAL FOR STRONG WINDS IN THE
NORTHWEST DESERT AND OTHER WESTERN VALLEYS IS STILL SIGNIFICANT
ENOUGH THAT AN INCREASED WIND FORECAST SEEMED THE BEST COURSE OF
ACTION. ISSUED A WIND ADVISORY FOR THE NORTHWEST DESERT...WITH
SPECIAL CONCERN WITH CROSSWINDS ACROSS INTERSTATES 80 AND 84...AND
POST-FRONTAL CROSS WINDS ON UTAH STATE ROUTE 30. OTHER LOWER
ELEVATION LOCATIONS WILL HAVE TO BE WATCHED FOR STRONGER
WINDS...INCLUDING IN THE EUREKA AREA.

ONSET OF PRECIPITATION WILL LARGELY COME WITH THE COLD FRONTAL
PASSAGE SATURDAY EVENING INTO SUNDAY MORNING. PRECIP TYPE IS
EXPECTED TO START AS RAIN BELOW 7000FT...BUT SHOULD CHANGE OVER TO
SNOW FAIRLY QUICKLY IN GOOD COLD ADVECTION. WITH THE COMBINATION
OF WIND AND SNOW...DECIDED TO GO WITH A WINTER STORM WATCH FOR
SOUTHWEST WYOMING AND THE MOUNTAINS OF NORTHERN UTAH. THERE IS A
CHANCE THAT VALLEY LOCATIONS WILL NEED ADVISORIES IN THE
FUTURE...BUT WITH WARM SURFACE TEMPERATURES EXPECTED BY SATURDAY
EVENING AND THE WEEKEND NATURE OF THE SNOW...THE IMPACT IS NOT
EXPECTED TO BE AS GREAT AS THE IMPACT TO TRAVEL IN THE HIGHER
ELEVATIONS.

AFTER A GOOD PERIOD OF SNOW FOR THE NORTHERN FORECAST AREA
SATURDAY AFTERNOON THROUGH SUNDAY MORNING...PRECIPITATION SHOULD
BEGIN TO TAPER LATE SUNDAY AS THE STORM BEGINS TO EXIT THE REGION.
SOME MOUNTAIN SHOWERS MAY CONTINUE THROUGH SUNDAY NIGHT IN THE
LINGERING MOIST NORTHWEST FLOW.

.LONG TERM (AFTER 12Z MONDAY)...HIGH PRESSURE WILL BUILD ACROSS THE
FORECAST AREA BEGINNING MONDAY. 700MB TEMPS WILL RAPIDLY WARM...WITH
BOTH THE GFS AND THE EC SHOWING 700MB TEMPS ABOVE 0C ACROSS THE
MAJORITY OF THE STATE BY WEDNESDAY. THE VALLEYS WILL NOT REALIZE
THIS RAPID WARMING...AND INVERSION CONDITIONS WILL RETURN. VERY MILD
AND SUNNY CONDITIONS ARE EXPECTED FOR THE HIGHER MOUNTAIN VALLEYS
AND MOUNTAINS WITH NO SIGNIFICANT STORM EVENTS ANTICIPATED HEADING
INTO NEXT WEEKEND.

&&

.AVIATION...CIGS AT THE SLC TERMINAL WILL REMAIN ABOVE 6,000FT
THROUGH THE OVERNIGHT HOURS. WINDS WILL BE PREDOMINANTLY FROM THE
SOUTHEAST THROUGH TOMORROW MORNING...THOUGH MAY BRIEFLY SHIFT TO THE
NORTHWEST FOR A PERIOD THROUGH 2Z. HOWEVER...IF WINDS DO SHIFT TO
THE NORTHWEST...THEY WILL REMAIN BELOW 7 KNOTS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
     FOR UTZ007>009.

     WIND ADVISORY FROM 8 AM SATURDAY TO 5 PM MST SUNDAY FOR UTZ005.

WY...WINTER STORM WATCH FROM SATURDAY MORNING THROUGH SUNDAY
     AFTERNOON FOR WYZ021.

&&

SCHOENING/HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jan 10, 5:51 AM MST, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 AM MST FRI JAN 10 2014

UTZ001>016-019>021-517-518-WYZ021-111330-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
551 AM MST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SNOW ACCUMULATIONS CAN BE EXPECTED TODAY MAINLY ACROSS
THE WASATCH RANGE AND ADJACENT VALLEYS. STRONG WINDS IN EXPOSED
AREAS ALONG THE RIDGELINES AND ACROSS SOUTHWEST WYOMING WILL
CONTRIBUTE TO REDUCED VISIBILITIES IN BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT STORM SYSTEM WILL MOVE ACROSS THE AREA SATURDAY NIGHT
INTO SUNDAY. ACCUMULATING SNOW CAN BE EXPECTED ACROSS MOST
MOUNTAIN AREAS AS WELL AS THE VALLEYS OF NORTHERN
UTAH...SOUTHWEST WYOMING...AND PORTIONS OF CENTRAL UTAH. STRONG
WINDS ARE ALSO EXPECTED ESPECIALLY ACROSS THE HIGHER ELEVATIONS
OF THE NORTHERN OUTLOOK AREA LATE SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 8:41 PM MSTHigh Wind WatchSLCUinta38 min
Jan 11, 4:22 AM MSTWinter Storm WarningSLCUinta47 hr
Jan 11, 4:32 AM MSTHigh Wind WarningSLCUinta10 hr

Nearby

High Wind Watches in Wyoming, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.